Invariant algebraic curves for the cubic Liénard system with linear damping

J. Chavarriga, I. A. García, J. Llibre, H. Zoładek

Research output: Contribution to journalArticleResearchpeer-review

10 Citations (Scopus)

Abstract

We show that the system over(x, ̇) = y, over(y, ̇) = - f (x) y - g (x) with f, g polynomials of degree 1 and 3 respectively cannot have simultaneously an algebraic invariant curve and a limit cycle. © 2006.
Original languageEnglish
Pages (from-to)428-441
JournalBulletin des Sciences Mathematiques
Volume130
Issue number5
DOIs
Publication statusPublished - 1 Jul 2006

Keywords

  • Algebraic limit cycles
  • Liénard system
  • Limit cycles

Fingerprint Dive into the research topics of 'Invariant algebraic curves for the cubic Liénard system with linear damping'. Together they form a unique fingerprint.

Cite this